Dynamics of Partial Differential Equations

Volume 10 (2013)

Number 1

Existence and nonexistence of solutions for quasilinear elliptic systems

Pages: 25 – 42

DOI: http://dx.doi.org/10.4310/DPDE.2013.v10.n1.a2

Authors

Zhaosheng Feng (Department of Mathematics, University of Texas–Pan American, Edinburg, Texas, U.S.A.)

Lei Wei (School of Mathematical Science, Jiangsu Normal University, Xuzhou, China)

Keywords

eigenvalue, positive solutions, topological degree, quasilinear elliptic system, a priori estimates

2010 Mathematics Subject Classification

35B45, 35D30, 35J62

Full Text (PDF format)